MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. NRFIT EXTENSION SET W/ FILTER; ADMINISTRATIONS SETS WITH NEURAXIAL CONNECTORS

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. NRFIT EXTENSION SET W/ FILTER; ADMINISTRATIONS SETS WITH NEURAXIAL CONNECTORS
Catalog Number 21-7608-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a liquid leak occurred during priming.This occurred before patient use/during priming at facility.There was no patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Device evaluation: one device was received for device analysis.Functional testing and visual inspection was performed.Visual inspection found no damage or anomalies.Functional testing could confirm the reported customer complaint.A leak was observed from the filter outlet tube.The root cause is due to incomplete solvent application error.

Brand Name
NRFIT EXTENSION SET W/ FILTER
Common Device Name
ADMINISTRATIONS SETS WITH NEURAXIAL CONNECTORS
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21344507
Report Number9617604-2025-00118
Device Sequence Number15374773
Product Code PWH
UDI-Device Identifier10610586043994
UDI-Public(01)10610586043994(17)250607(10)4405868
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2025
Device Catalogue Number21-7608-24
Device Lot Number4405868
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer03/20/2025
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown